# SDR MASA200400688

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 3,836 hours, 2,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6127 PHX - YEG, EXIT LIGHT ON SIDEWALL BY ROW-1 DOOR NOT ATTACHED TO AIRCRAFT.  MAINTENANCE RE-ATTACHED THE EXIT LIGHT.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
